# SDR UIEA2019100405637

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,010 hours, 20,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 12305
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN ESCAPE REEL CAME LOOSE ON TAKEOFF. ( REMOVED AND REPLACED # 2 DESCENT DEVICE IAW AMM 25-61-00. )
